# SDR SWAA2013120222854

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 42,230 hours, 24,392 cycles
- Engine: Cfmint CFM567B22
- Engine time: 8,137 hours, 4,763 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 892349
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  AT FL330, "OIL FILTER BYPASS" LIGHT ILLUMINATED ON ENG NR 1.  FOLLOWING THE CHECKLIST WE SHUT DOWN NR 1 ENG, DECLARED EMERGENCY & DIVERTED TO IND ON NR 2 ENG.  R  & R NR 1 ENGINE IAW MT.
